American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F06) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Aurel Page. Computing arithmetic Kleinian groups. Math. Comp. 84 (2015) 2361-2390.
Abstract, references, and article information   
View Article: PDF

[2] Oliver Braun and Renaud Coulangeon. Perfect lattices over imaginary quadratic number fields. Math. Comp. 84 (2015) 1451-1467.
Abstract, references, and article information   
View Article: PDF

[3] Stefan Johansson. On fundamental domains of arithmetic Fuchsian groups. Math. Comp. 69 (2000) 339-349. MR 1665958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Lehner and M. Sheingorn. Computing self-intersections of closed geodesics on finite-sheeted covers of the modular surface . Math. Comp. 44 (1985) 233-240. MR 771045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Matthew A. Grayson. The orbit space of a Kleinian group: Riley's modest example . Math. Comp. 40 (1983) 633-646. MR 689478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Riley. Applications of a computer implementation of Poincar\'e's theorem on fundamental polyhedra . Math. Comp. 40 (1983) 607-632. MR 689477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia